MAUDE Adverse Event Report: TECHNOMED EUROPE NEUROGUARD; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE

TECHNOMED EUROPE NEUROGUARD; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE
Model Number S41-938
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Technomed received a complaint via mpower/cadwell with a reported incident that resulted in a patient burn involving a neuroguard electrode (ref#: s41-938; lot#: 102884).The neuroguard electrode used and the cadwell equipment were owned by (b)(6).Small burn notes at erbs point recording site in left clavicle.
 
Event or Problem Description
Technomed reveiced a complaint via mpower/cadwell with a reported incident that resulted in a patient burn involving a neuroguard electrode (ref # s41-938; lot # 102884).The neuroguard electrode used and the cadwell equipment were owned by (b)(6).Small burn notes at erbs point recording site in left clavicle.
 
Additional Manufacturer Narrative
Distributor of the product has been contacted on multiple occasions for more information on this event.No complaint was reported to the distributor and no additional details were received by technomed.Due to insufficient information, the investigation could not be completed and is therefore closed.

Brand Name
NEUROGUARD
Common Device Name
DISPOSABLE SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
TECHNOMED EUROPE
wiebachstraat 25a
kerkrade
kerkrade, limburg 6466 NG
NL  6466 NG
Manufacturer (Section G)
TECHNOMED ASIA
k.i. trikencana kav. 4-5, jl.
kopo katapang km 11
bandung, jawa barat 40921
ID   40921
Manufacturer Contact
isabelle fiandaca
wiebachstraat 25a
kerkrade
kerkrade, limburg 6466 -NG
NL   6466 NG
MDR Report Key24935949
Report Number9710376-2026-00003
Device Sequence Number5356963
Product Code GXZ
UDI-Device Identifier08718375863213
UDI-Public08718375863213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberS41-938
Device Catalogue NumberA000989
Device Lot Number102884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown